# SDR DALA2024041104331

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 94,757 hours, 44,011 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 DISC: EEPLS - AT FORWARD EXIT DOORS INCORRECT COLOR. INOPERATIVE AT ROWS 20, 21, AND AFT EXIT DOORS. C/A: SWAPPED EEPLS AT ROWS 21 AND 22, FAULT DID NOT FOLLOW, WORK DONE PER A320 AMM 33-51. PER WC 0514-2000 FWD EXIT DOOR EEPLS COLORS ARE CORRECT. FOUND CONNECTORS @ ROWS 20 AND 21 AND AFT EXIT DOORS DISCONNECTED. RE-INSTALLED CONNECTORS REF A320 AMM 20-90. OPS CHK NM SWAPPED EEPLS AT ROWS 21 AND 22, FAULT DID NOT FOLLOW, WORK DONE PER A320 AMM 33-51. PER WC 0514-2000 FWD EXIT DOOR EEPLS COLORS ARE CORRECT. FOUND CONNECTORS @ ROWS 20 AND 21 AND AFT EXIT DOORS DISCONNECTED. RE-INSTALLED CONNECTORS REF A320 AMM 20-90. OPS CHK NML.
